# SDR AALA201803019001

- Difficulty date: February 27, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 21,577 hours, 8,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0201984006
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT COVER IS MISSING. REPLACED THE EMERGENCY LIGHT ASSY IAW AMM 33-51-01.
